# SDR CALA2014012490218

- Difficulty date: January 24, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 74,969 hours, 27,888 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STRIP BROKEN AT DOOR, FWD AFT LAVATORY.  PERMANENT REPAIR SPLICE INSTALLED ICW AMM 33-51-96, OPERATIONS OK.
